# SDR DXTA2018103001610

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605299
- Aircraft time: 13,716 hours, 10,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG INDICATOR LIGHT FAILED TEST - UPON GEAR EXTENSION INTO KMIA, THE LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE.  WE DID AN EMERGENCY GEAR EXTENSION AFTER A FAILED GEAR LIGHT  TEST.  WE HAD A MOMENTARY GEAR HORN CHIRP IN THE AIR AND ON THE GROUND AFTER WE LANDED AND CLEARED THE RUNWAY.  WE THEN SHUT DOWN AND WERE TOWED IN. ADDITIONAL INFO CORRECTIVE ACTION:  RELAMPED BOTH DOWN AND LOCK INDICATION LAMPS.
